# SDR DALA2022091206047

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 REFERENCE ER/A 601397-14 FUSELAGE SKIN / UPPER SKIN / BTW STA 640 & STA 660 AND BTW S-17 & S-19L / DENT. CORRECTIVE ACTION: REF ERA 601397-14. (2398210)
